# SDR CALA2025040303474

- Difficulty date: March 30, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 125,248 hours, 19,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gas Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE RAFT GAUGE IS REPORTED IN THE RED PERFORMED GAS CYLINDER CHECK ON DOOR 2R PER AMM 25-66-99-702-001. NEEDLE IS WITHIN LIMITS OK TO CONTINUE.
